Physical body aches after suppository use?

"Newbie Here! I just tried my first cannabis project yesterday (a suppository – mid morning) and that evening and today my whole body aches. Is this a side affect or just something else that randomly coincided with this?"


Hi there,

I’d like to state that I’m not a Dr. I don’t believe the suppository would make your whole body ache. I’m sorry to hear that happened. I would give it one more try (Test it out and see if it happens again) The suppository should only bring you relief.

I found this article to be helpful in answering questions and learning more about cannabis suppositories: https://www.merryjane.com/health/what-you-need-to-know-about-using-cannabis-suppositories

I hope this was helpful!

  • Nurit

nurit

The perfect dose of cannabis advice right to your inbox

Sign-up for news, deals, and more!
By signing up for Perfect Dose, you agree to our Terms of Service and Privacy Policy.